MathSciNet Relay Station
MathSciNet bibliographic data
MR2016472 11A25
Cohen, Graeme L.; Sorli, Ronald M. On the number of distinct prime factors of an odd perfect number. Combinatorial algorithms. J. Discrete Algorithms 1 (2003), no. 1, 21–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement